MAUDE Adverse Event Report: Roche Diagnostics COAGUCHEK XS PST CARE KIT; Prothrombin Time Monitor

Roche Diagnostics COAGUCHEK XS PST CARE KIT; Prothrombin Time Monitor
Catalog Number 04837738001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/27/2026
Type of Reportable Event Malfunction

Brand Name
COAGUCHEK XS PST CARE KIT
Common Device Name
Prothrombin Time Monitor
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50001112
Report Number1823260-2026-02987
Device Sequence Number18700438
Product Code GJS
UDI-Device Identifier00365702125100
UDI-Public00365702125100
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04837738001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight158 LB